Should patients record meetings with doctors? « on: August 04, 2017, 07:44:17 pm »
Should patients set their smartphones on record before meeting with their doctors? Interesting. Here’s an article about it…
Is this a way to keep doctors honest? Or will it just shut them up to the point where they can’t do their jobs? Is it even legal to record a meeting with your doctor without first informing them?
Reminds me of the guy who left his phone on record while he was unconscious during a colonoscopy and recorded the doctor and attendants crudely mocking him. He was awarded $500,000 by a jury.
I wonder how many of us have been mocked by the professionals we see? Well, what we don’t know will never hurt us, I guess.
Pharmacist reaction « on: June 05, 2017, 07:07:04 pm »
Yesterday, I was picking my my Valium rx at my same old chain grocery store pharmacy and a new pharmacist was working. The pharmacy technician was ringing me up and the pharmacist came over and said, “You actually take these all at once?” (10mg pills and 2 mg pills, totaling up to 13mg a day).
I said, “No, I split it up into 3 doses through the day”. She looked at me like I was crazy. I told her “I’m tapering down and if you look at my history, I actually started at 20mg about 2 months ago. I’m under the supervision of a doctor and trying to get off this medicine.” The rx is even written out, “To be taken in 3 doses through the day”.
She said, “Aren’t you just super drowsy all the time, how are you walking around?” I was so befuddled.
I just smiled and said, “I’m doing fine, thank you for asking.” Signed for my rx and left. The nerve! This was the actual PHARMACIST!
What I wanted to say, “Lady, my body is begging for more of this damn medicine, I’m FAR from drowsy or even tired. Actually, I feel like I could climb a wall or jump out of my skin.” Oh well. She’s not my judge, she’s not my dr. I’m sure they see people on much higher doses of valium than 13 mg a day! I am not almost 40 years old, it shouldn’t be a shocker to see a grown woman getting a rx filled monthly, with monthly visits to the same dr, lowering doses!
Anyone else ever encountered a judgey pharmacist?
I'm sorry but.... « on: March 23, 2017, 07:23:15 pm »
I’m starting to really dislike the doctors and pharmaceuticals . I have been suffering so much for the last 9 months , even though I do have good days but they symtoms are so constant . I’m very nice and caring person but I’m starting to lose respect and dislike the doctors . I know that there are good doctors but I and others in benzo buddies have suffered so much . Doctors Need to be more careful when giving out drugs especially like this one. I know the milk has spilled and I need to be in perspective but I’m a bit angry at them doctors today . Sorry for this negative post . My head hurts so much I can’t read. I’m in disconnected every waking second. Doctors please next time when you prescribe something please be careful . I know it’s business and money but these drugs have destroyed and destroying so many lives . There Are more to life than money such as happiness .
10 ways mental health professionals increase misery in suffering people « on: January 21, 2017, 06:47:41 am »
« Last Edit: January 21, 2017, 07:30:03 am by [Buddie] »
Re: 10 ways mental health professionals increase misery in suffering people « Reply #1 on: January 21, 2017, 07:14:40 pm »
Good article LorazepamFree. I ran into one psychiatrist who incorrectly diagnosed me based on an intake form, even before talking to me, and immediately recommended a high amount of anti-depressants. He said I had to get sicker to get better and called himself “Nurse Ratchet” (like the one in One Flew Over the Cuckoo’s Nest movie) and would strictly monitor whether I was taking the drugs. He didn’t care about the fact that I was in tolerance withdrawal from benzos. I was stunned and resisted, so he got mad and stamped his feet and told me to listen to my husband (he was stunned, too). Unbelievable-never saw him again Fortunately, my other counselors have been compassionate and helpful. One of them said that “Nurse Ratchet” shouldn’t be practicing. I hope sites like madinamerica can help bring awareness to patients and providers alike.
“There’s no such thing as a ‘low dose’ especially when you’ve been on it SO LONG! I see you say for patients to educate themselves but unfortunately you are not educated on the long-term effects of what has happened to your body by being on them for 30 years. If your doctor cuts you off, you will find out really quick how sick your body really is. Come join the 20,000 of us that have had so much damage from these drugs!” – angelaandgijoe1
Angela obtained her medical degree from L. Ron Hubbard University. 😉
“Benzobuddies don’t have 20,000.00 at point, but they have had about 20,000.00 since they started a little over 10 years ago. Right now I think they have about 1500. That includes actually members and those that ‘peep’ in through the curtains.” – Shelly Ann
Benzo Buddies has a few hundred – tops – members that participate (most make between 1-5 posts and leave). They do not have 20,000, or even 1500, active members. Colin, and anyone that believes his hysterically padded membership rolls, is delusional.
“stop the doctor bashing on benzo’s … educate yourself” (video since removed)
Anyone else been told this? « on: January 17, 2016, 09:13:40 pm »
Night before last i went to the ER and the doctor there told me that after 2 weeks off of xanax, the symptoms I’m having are no longer physical. He thinks I’m no longer in the acute phase of withdrawal and that it’s all anxiety causing the symptoms. This doesn’t make a lot of sense to me for a few reasons.
1. He doesn’t have any idea how bad my anxiety is or what it’s been like during my taper.
2. I’ve had these same symptoms at the worst parts of the taper.
3. I was feeling bad, but bearable, and then suddenly I woke up feeling awful a couple days ago, so why would it just pop up out of nowhere?
4. I don’t doubt anxiety contributes to symptoms, but to cause all of this by itself seems like too much. I’ve had anxiety make me nauseous, but not all of this.
5. That’s the first time I’ve heard anyone say that after two weeks, the symptoms would be gone.
6. Everyone I’ve talked to here on the site has said it may take months for things to disappear.
This guy bragged first thing that he and his team were experts on withdrawal of all kinds. I listed off my symptoms to him and he said “all the things your having are not typical withdrawal symptoms. We don’t associate these with withdrawal at all”
okay, so nausea isnt?
on and on
none of those are withdrawal symptoms? I guess millions of people are full of shit then
how could a doctor think this?
thats the most ridiculous thing ive ever heard
i laid on a bed for six hours crying and shaking, trying not to throw up, waiting to be seen at all, and then this idiot tells me its all in my head and that everything ive gone through for 7 months is nothing.
Re: Anyone else been told this? « Reply #1 on: January 17, 2016, 09:21:20 pm »
Re: Anyone else been told this? « Reply #2 on: January 17, 2016, 09:30:35 pm »
What absolute nonsense! This guy knows nothing about benzos. Two weeks off is, unfortunately, just the beginning for many of us.
Re: Anyone else been told this? « Reply #3 on: January 17, 2016, 09:35:11 pm »
I was told the same thing the one time I went to the ER shortly after my own Xanax taper was finished. I had extremely high blood pressure and my doctor had told me to go if it got that high.
I was treated very patronizingly by the hospital staff, diagnosed with panic attack (it was not) and offered Klonopin. I sat in a chair, a nurse came in and patted me on the shoulder and took my BP …for $1500.
In a way it is anxiety, but it’s not the type of anxiety he’s referring to. Your central nervous system is pretty fragile and any little thing is likely to set you off.
Benzodiazepine withdrawal is an animal of a different nature and from what I’ve heard and seen, few ER docs or other medical personnel are ‘experts’.
Most people here consider the first month off to be acute. That was about how long it took my worst symptoms to settle down… probably four to six weeks and then things got easier.
Re: Anyone else been told this? « Reply #4 on: January 17, 2016, 09:38:58 pm »
Laura I’m sorry you are suffering bad enough to go to the ER for help. Yours is a sad but familiar story about clueless health care professionals who don’t know anything about benzo withdrawal. The level of ignorance is truly shocking. How can this be after 50 years? You can understand how your friends and family who don’t have a medical background might be clueless, but doctors? It makes for a lonely and solitary journey with very little empathy and understanding, except for this forum.
Re: Anyone else been told this? « Reply #5 on: January 17, 2016, 09:40:37 pm »